# SDR COEA2019042519805

- Difficulty date: February 21, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411224
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 100024 HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 33 HAS LEVEL 2 CORROSION ON UPPER SURFACE BETWEEN LH OUTBOARD SEAT TRACK AND RH INBOARD SEAT TRACK. CORRECTIVE ACTION: FLOORBEAM SPLICE REPAIR PER SRM 530000-300-834-A01.
